Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 6, Pages 319-325
http://dx.doi.org/10.1155/S0161171202110350

Some results on fixed point theorems for multivalued mappings in complete metric spaces

1Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
2Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
3Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 17 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using the concept of w-distance, we improve some well-known fixed point theorems.